# SDR AALA201604269011

- Difficulty date: March 27, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,234 hours, 23,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53371301201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RT SIDE BOX BEAM FLANGE HAS CRACK INDICATIONS AT FRAME 42, 17.518 & -Y1650.  REPAIRED BOX BEAM IAW EO 5315Y066.
